Catheterization and cardiovascular interventions : official journal of the Society for Cardiac Angiography & Interventions · 2026
Ticagrelor Induced 2:1 Atrio-Ventricular Block After Percutaneous Coronary Intervention to Right Coronary Artery.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Arora Siddhant, Sharma Yash Paul, Panda Prashant, Verma Samman
Аннотация
Dual antiplatelet therapy with aspirin and a P2Y12 inhibitor is standard following PCI. Ticagrelor is increasingly preferred due to its potent, reversible platelet inhibition. While generally safe, ticagrelor has been associated with conduction abnormalities, including sinus pauses and atrioventricular (AV) block, though clinically significant bradyarrhythmias remain rare. We report a rare case of symptomatic 2:1 Mobitz type II AV block following ticagrelor initiation post-PCI and emphasize the importance of timely recognition to avoid unnecessary pacemaker implantation. We describe a 68-year-old woman presenting with unstable angina. Coronary angiography revealed significant mid-RCA disease, and PCI with a sirolimus-eluting stent was performed successfully. She was discharged on aspirin and ticagrelor, without rate-limiting drugs, as her baseline heart rate was 60 bpm. Two weeks later, she developed dizziness and dyspnea (NYHA III). ECG showed 2:1 Mobitz type II AV block with a ventricular rate of 40 bpm. Repeat angiography confirmed a patent stent, and thyroid profile was normal. Holter monitoring corroborated persistent AV block. Ticagrelor was discontinued and replaced with clopidogrel, resulting in the restoration of sinus rhythm. On follow-up, the patient remained asymptomatic with normal ECG findings. Ticagrelor can rarely induce clinically significant AV block even in the absence of other rate-limiting drugs. Clinicians should maintain a high index of suspicion when post-PCI patients on ticagrelor present with bradyarrhythmias. Withdrawal of ticagrelor should be considered before resorting to pacemaker implantation, thereby preventing unnecessary interventions.